# SDR DALA2020042702304

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 34,764 hours, 15,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7127575) DURING SVC CHECK FOUND EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK M1675 PER B737 AMM 33-51.
